# SDR QMLA2012090612153

- Difficulty date: September 6, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N152AM
- Make and model: Bell 407
- Aircraft serial: 54049
- Aircraft time: 461 hours, 1,187 cycles
- Engine: Allsn 250C47B
- Engine time: 461 hours, 685 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER REACHING CRUISING ALITITUDE ENROUTE.  NOTICED AN UNUSUALLY STRONG ODOR OF FUEL IN FLIGHT.   PERFORMED A VISUAL INSPECTION OF ALL LINES AND AREAS AROUND THE ACFT AND FOUND NOTHING OUT OF THE ORDINARY.   TOOK OFF AGAIN AND THE ODOR WAS GONE AND PROCEDED ON MISSION. FLEW THE REST OF THE DAY WITHOUT ANY OTHER FURTHER OCCURANCE.
